# SDR DALA2016052904196

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER ATTACH INNER FUSELAGE SKIN AND CUSP WEB BETWEEN X=54 TO X=60 BS 579 TO 598, RT  SIDE.  CORROSION WAS REMOVED, AREA WAS MEASURED.  ORIGINAL THICKNESS: 0.080" REMAINING THICKNESS: 0.041" THEREFORE ITS OUT OF LIMITS AND DOUBLER WAS REPLACED IAW SRM 51-10-04, PAR 26, 53-00-00, FIG 103, 51-41-05 AND DWG N. 9910151.
